The area monotonic solution to the cooperative bargaining problem

Anbarci, Nejat and Bigelow, John P. 1994, The area monotonic solution to the cooperative bargaining problem, Mathematical social sciences, vol. 28, no. 2, pp. 133-142, doi: 10.1016/0165-4896(93)00746-H.

Attached Files
Name Description MIMEType Size Downloads

Title The area monotonic solution to the cooperative bargaining problem
Author(s) Anbarci, NejatORCID iD for Anbarci, Nejat
Bigelow, John P.
Journal name Mathematical social sciences
Volume number 28
Issue number 2
Start page 133
End page 142
Publisher Elsevier BV
Place of publication Amsterdam, The Netherlands
Publication date 1994-10
ISSN 0165-4896
Keyword(s) Cooperative bargaining
area montonicity
Language eng
DOI 10.1016/0165-4896(93)00746-H
Field of Research 140103 Mathematical Economics
Socio Economic Objective 970114 Expanding Knowledge in Economics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1994, Elsevier Science
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
School of Accounting, Economics and Finance
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 18 times in TR Web of Science
Scopus Citation Count Cited 20 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 780 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 01 Mar 2010, 14:47:39 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact